On varieties of almost minimal degree II: A rank-depth formula

M. Brodmann, Euisung Park, P. Schenzel

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let X ⊂ ℙr K denote a variety of almost minimal degree other than a normal del Pezzo variety. Then X is the projection of a rational normal scroll X̃ ⊂ ℙr+1 K from a point p ε ℙr+1 K\X̃. We show that the arithmetic depth of X can be expressed in terms of the rank of the matrix M′(p), where M′ is the matrix of linear forms whose 3 × 3 minors define the secant variety of X̃.

Original languageEnglish
Pages (from-to)2025-2032
Number of pages8
JournalProceedings of the American Mathematical Society
Volume139
Issue number6
DOIs
Publication statusPublished - 2011 Jun 1

Keywords

  • Depth formula
  • Secant cone
  • Variety of almost minimal degree

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On varieties of almost minimal degree II: A rank-depth formula'. Together they form a unique fingerprint.

  • Cite this